# SDR CALA2025080707419

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 52,564 hours, 18,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ESCAPE SLIDE APPEARS TO BE FALLING  OUT OF PACK.   SECURED SLIDE PACK AT DOOR 1R MM REF25-66-01
